Still fatigue and anxious

Thyroid meds adjusted about 5 weeks ago. I was on levoxyl 200 decreased to 175 then to 150 December 19, 2016. I have had really bad anxiety since December I believe this was do to being over medicated which made me hyper I'm usually hypo due To RAI in 2003. I'm starting to think the fatigue is from depression/anxiety or do I just need to give my hormones time to adjust. My levels are almost normal. T4 1.35(0.65-1.34) and TSH is 0.463(0.358-3.740) so I think I'm getting there. But I might need an antidepressant

10 Replies

oldestnewest
  • I think you need your FT3 tested. It sounds like you aren't converting very well. Depression is a hypo symptom. Anxiety can be a hypo symptom, and it's low T3 that makes you hypo.

    If I were you, I would get my FT3 tested before adjusting my dose. :)

  • Free T3 is .87 (.70-1.90)

  • As usual greygoose has hit the nail on the head I think. You're only 14% through the t3 range, and given your t4 it does appear you're not converting well. Hence probable hypo symptoms.

  • Yes, that's much too low. Not surprising you don't feel well.

  • What my T3 much too low?

  • My T3 was 1.07 before they started decreasing my meds. But I felt bad then. But my T3 has never been over 1.09 I never had any problems

  • Yes, your T3 is too low. It's not even mid-range, and most people need it up the top of the range to feel well. Of course, if you reduce your levo (T4), your T3 is going to reduce, too.

  • Depression is a SYMPTOM of hypothyroid not a seperate thing! You should NOT be reducing your meds based on blood tests in isolation but should have a full physical examination too.

  • My doctor decreased my meds because my labs are to high she said

  • Willing to bet only TSH s done.

You may also like...